MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse nxt platform (sn 01808) showed an alert yellow triangle led during the resuscitation attempt.The performance report showed alert 120 (analog motor temperature alert) and fault code 1290 (analog motor temperature over the thermal limit).No delay in care was caused; the crew switched to manual cpr when the autopulse nxt platform stopped working and continued the transport.No consequences or impacts on the patient.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The autopulse nxt platform involved in the reported complaint will not be returned for evaluation because the customer conducted a very long bench test on the nxt platform using a manikin and noted no errors or unusual heat on the exhaust side.At this point, the customer assumes something interfered with airflow on the platform during the reported event.The platform has been returned to service for clinical use, and the customer will continue to monitor.The customer has provided the archive data from the autopulse nxt platform.Zoll is reviewing the archive data.A follow-up report will be submitted once the archive data review is complete.

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50841082
Report Number3010617000-2026-00585
Device Sequence Number10262789
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown